# SDR CA980616006

- Difficulty date: April 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 150M
- Engine: Cont O200A
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 04511201
- Condition: Cracked
- Location: Engine
- Component: 94511291
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE MOUNT CRACKED ON LT LOWER ARM FROM FIREWALL TO NOSE GEAR AT WELD.  REPAIRED.
